Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On narcotics. Having Ehlers Danlos Syndrome, chronic migraines, tethered cord, chiari decompression and fibromyalgia. Treatment?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
I've been on narcotics since 1993. I have Ehlers Danlos Syndrome, chronic migraines (which is why they started me on percocet to begin with. the migraines started in infancy. I also have a tethered cord (spine) have had a Chiari decompression, fibromyalgia, a spinal fusion, and then consequent un-fusion. A year after that I suffered a small TIA. I also have had all of my teeth removed and implants, due to AmelioGenesis Imperfecta. So I've been under constant pain management supervision by a pain specialist, who recently detoxed me and started me on Suboxone films. I am having blisters form under my tongue, where the medication is placed. Am I Allergic to this medication? What should I do? I appreciate your advice, sincerely XXXXXXX P.S. I am a 38 year old mother of a 13 year old and an 8 year old, both awful pregnancies and my son was born 8 weeks early, so it hasnt been easy on me!!!
Posted Mon, 21 Oct 2013 in Medicines and Side Effects
Answered by Dr. Kulsoom Qureshi 4 hours later
Brief Answer:
Yes, this could be an allergy.

Detailed Answer:
Thanks for sharing your story with us.
I really feel very sorry about your multiple problems & appreciate your strength to deal with them along with a hectic family life.
Yes, you are right this could be an allergic or hypersensitivity reaction to the sublingual films. You should immediately report this to your prescribing doctor. Please don't stop the medicine on your own as you may experience sever withdrawal symptoms.
May God help you deal with these problem.
Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor